American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Robert Geroch, Erwin Kronheimer and George McCarty. No topologies characterize differentiability as continuity . Proc. Amer. Math. Soc. 28 (1971) 273-274. MR 0271969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Terrence S. McDermott. Implicitly defined mappings in locally convex spaces . Trans. Amer. Math. Soc. 161 (1971) 89-99. MR 0283536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvel Wright and W. S. Snyder. On the differentiability of arbitrary real-valued set functions. II. . Trans. Amer. Math. Soc. 161 (1971) 111-122. MR 0281864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henryk Minc. Rearrangements . Trans. Amer. Math. Soc. 159 (1971) 497-504. MR 0283002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. G. Deo and M. G. Murdeshwar. On a system of integral inequalities . Proc. Amer. Math. Soc. 26 (1970) 141-144. MR 0267233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. P. Morse. Subfunction structure . Proc. Amer. Math. Soc. 21 (1969) 321-323. MR 0258640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Victor L. Shapiro. The approximate divergence operator . Proc. Amer. Math. Soc. 20 (1969) 55-60. MR 0236623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William P. Ziemer. The area and variation of linearly continuous functions . Proc. Amer. Math. Soc. 20 (1969) 81-87. MR 0233959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gilbert Labelle. Concerning polynomials on the unit interval . Proc. Amer. Math. Soc. 20 (1969) 321-326. MR 0236568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. E. White. The approximation of one-one measurable transformations by diffeomorphisms . Trans. Amer. Math. Soc. 141 (1969) 305-322. MR 0243546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert S. Strichartz. $L\sp{p}$ estimates for integral transforms . Trans. Amer. Math. Soc. 136 (1969) 33-50. MR 0234321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donald W. Solomon. Denjoy integration in abstract spaces. Memoirs of the AMS (1969) MR 0239045.
Book volume table of contents   

[13] Richard Askey. $L\sp{p}$ behavior of power series with positive coefficients . Proc. Amer. Math. Soc. 19 (1968) 303-305. MR 0223786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Welland. Bernstein's theorem for Banach spaces . Proc. Amer. Math. Soc. 19 (1968) 789-792. MR 0226371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. V. Welland. Fractional differentiation of functions with lacunary Fourier series . Proc. Amer. Math. Soc. 19 (1968) 135-141. MR 0226284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marc Q. Jacobs. Measurable multivalued mappings and Lusin's theorem . Trans. Amer. Math. Soc. 134 (1968) 471-481. MR 0236868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. V. Welland. On the fractional differentiation of a function of several variables . Trans. Amer. Math. Soc. 132 (1968) 487-500. MR 0227704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Bojanić and J. Musielak. An inequality for functions with derivatives in an Orlicz space . Proc. Amer. Math. Soc. 15 (1964) 902-906. MR 0172102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. K. McLachlan. Extremal elements of a convex cone of subadditive functions . Proc. Amer. Math. Soc. 12 (1961) 77-83. MR 0120333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. B. Leach. A note on inverse function theorems . Proc. Amer. Math. Soc. 12 (1961) 694-697. MR 0126146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Casper Goffman and Daniel Waterman. Approximately continuous transformations . Proc. Amer. Math. Soc. 12 (1961) 116-121. MR 0120327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Casper Goffman and C. J. Neugebauer. On approximate derivatives . Proc. Amer. Math. Soc. 11 (1960) 962-966. MR 0118792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. C. Bradford and Casper Goffman. Metric spaces in which Blumberg's theorem holds . Proc. Amer. Math. Soc. 11 (1960) 667-670. MR 0146310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. B. Kennedy. A remark on continuity conditions . Proc. Amer. Math. Soc. 10 (1959) 203-204. MR 0103951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Henry Teicher. A question concerning positive type polynomials . Proc. Amer. Math. Soc. 10 (1959) 482-489. MR 0105473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hassler Whitney. On bounded functions with bounded $n$th differences . Proc. Amer. Math. Soc. 10 (1959) 480-481. MR 0106969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard Bellman. On inequalities with alternating signs . Proc. Amer. Math. Soc. 10 (1959) 807-809. MR 0109864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel Waterman. On an integral of Marcinkiewicz . Trans. Amer. Math. Soc. 91 (1959) 129-138. MR 0103953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard Bellman. On inequalities for differential operators . Proc. Amer. Math. Soc. 9 (1958) 589-597. MR 0110771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Marcus. Sur les fonctions d\'eriv\'ees, int\'egrables au sens de Riemann et sur les d\'eriv\'ees partielles mixtes . Proc. Amer. Math. Soc. 9 (1958) 973-978. MR 0103243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2